# SDR AALA202001069038

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 23,074 hours, 9,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CRACK AT LOWER EDGE OF EXTERNAL POWER DOOR ACCESS CUTOUT DOUBLER. REPAIRED CUT OUT DOUBLER PER SRM 53-10-15-2R-4.
